sweettartier (sweettartier) wrote in vaginapagina,
sweettartier
sweettartier
vaginapagina

Lybrel and Constant bleeding for 5 weeks

About 4 months ago I decided that since I was in a monogamous relationship again to go back on the pill. I did some research and wanted to give Lybrel a try, which is a relatively new low-dose pill that is designed to be taken every single day, 365 days a year and to eventually eliminate all periods. I was aware that during the first 3-6 months random bleeding and spotting was going to occur, but I think my case has been slightly more extreme.

I'm currently on my 4th pill pack. For the first 3, I missed a pill in between packs as I was really busy over the summer and had trouble calling and then picking up the pill, also due to the fact that they don't keep it in stock because so few people take it, so they had to order it every time I called. As a result, every time I started a new pack I had a "period" for a few days, which I just chalked up to the fact that I missed pills and I vowed to do better next time. When I started the 3rd pack, about 5 weeks ago, the bleeding started and then it just never stopped. It was a normal flow for the first week, then got really light... still heavy enough that I had to wear protection though. I made sure to be more responsible about getting the 4th pack and I took it right away, on time, the start being last Friday. My bleeding has been heavier for the past week, like a normal period would be, and it's at the same time that I would be getting a normal period. I've been waiting to see if it will continue like this, go to a lighter flow like it did last month, or stop (which is obviously what I'm hoping for).

So... any ideas or suggestions? I haven't gone to the doctor because I'm at school... I haven't been able to go home to go to my doctor and I don't like the campus health center. I also just assumed they couldn't do anything except either tell me to keep taking it or switch me to a different pill. I was really attracted to this pill because of the promise of eventually not getting any periods (which can take up to a year, I'm aware) and I was willing to deal with the occasional random bleeding and spotting, but it seems pointless if I still get a normal period every month (even when the new pack is started on time) AND bleed incessantly in between.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment